Türk Kardiyoloji Derneği Arşivi
[Turk Kardiyol Dern Ars]
Turk Kardiyol Dern Ars. 2018; 46(4): 330-331 | DOI: 10.5543/tkda.2018.91572

Hypersensitivity to corticosteroids, Kounis syndrome, myocardial infarction with normal coronary arteries, and triamcinolone

Nicholas N Kounis1, Ioanna Koniari2, George D Soufras3, Emannouil Chourdakis4, Periklis Davlouros1, George Hahalis1
1Department of Cardiology, University of Patras Faculty of Medicine, Patras, Achaia, Greece
2Department of Electrophysiology, Queen Elizabeth Hospital, Birmingham, England
3Department of Cardiology “Saint Andrews” State General Hospital, Patras, Achaia, Greece
4Krankenhaus der Barmherzigen Brüder Trier, Germany

Keywords: Corticosteroids, hypersensitivity, Kounis syndrome, MINOCA, triamcinolone

Hypersensitivity to corticosteroids, Kounis syndrome, myocardial infarction with normal coronary arteries, and triamcinolone

Bu makaleye nasıl atıfta bulunacaksınız?
Nicholas N Kounis, Ioanna Koniari, George D Soufras, Emannouil Chourdakis, Periklis Davlouros, George Hahalis. Hypersensitivity to corticosteroids, Kounis syndrome, myocardial infarction with normal coronary arteries, and triamcinolone. Turk Kardiyol Dern Ars. 2018; 46(4): 330-331

Sorumlu Yazar: Nicholas N Kounis, Greece
© copyright 2018 TKD Arşivi
LookUs & Online Makale